# SDR AALA202508313137

- Difficulty date: August 30, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 49,092 hours, 19,886 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Ruptured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE FOUND DISCHARGED. REPLACED L1 DOOR DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-610-001-A.
